MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 112240
Medical Device Problem Codes Mechanical Problem (1384); Misassembly by Users (3133)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
After surgery was completed, taking apart the femoral array the scrub tech and i noticed the array adapter and femoral array were cross-threaded.Case type: tka.Patient was under anesthesia.
 
Event or Problem Description
After surgery was completed, taking apart the femoral array the scrub tech and i noticed the array adapter and femoral array were cross-threaded.Case type: tka patient was under anesthesia.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that "after surgery was completed, taking apart the femoral array the scrub tech and i noticed the array adapter and femoral array were cross-threaded.Case type: tka patient was under anesthesia." the event was confirmed.Method & results: -device evaluation and results: visual inspection: the adaptor showed signs of damage.See attached images.Functional inspection: the device is non-functional.Product history review: review of the device history records indicates 200 device(s) were manufactured and accepted into final stock on 09oct2017 with no reported discrepancies.-complaint history review: a review of complaints in catsweb and trackwise related to p/n 112240, lot 19030517 shows 00 additional complaint(s) related to the failure in this investigation.Conclusion: the investigation concluded that alleged failure mode was caused by damage.Product surveillance will continue to monitor for trends.Corrective action/preventive action: no action is required at this time as there is no indication or evidence available at this time to suggest that there was a product non- conformity or unanticipated hazard.Should additional information become available the investigation will be reopened and re- evaluated.

Brand Name
PELVIC ARRAY ADAPTOR ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9100864
Report Number3005985723-2019-00687
Device Sequence Number2622540
Product Code OLO
UDI-Device Identifier00848486002930
UDI-Public00848486002930
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112240
Device Lot Number19030517
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer11/07/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date11/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient Weight70